## MSRGN 2023 Genetics Summit: PEAK Performance October 11-12, 2023 (Online)

\*all times listed are in Central Time

## October 11, 2023

Primary Care and Genetics					
10:30 – 10:40 am	Welcome & Opening Remarks: Setting the Stage				
10:40 – 11:25 am	Care Maps: Ascending the Peaks, Navigating Valleys, and Connecting Everything in Between Cara L. Coleman, JD, MPH  Consultant and Instructor of Medical Education, UVA Medicine INOVA Campus Bluebird Consulting, LLC and The Bluebird Way Foundation				
11:25 – 11:35 am	10-minute Stretch Break				
11:35 am – 12:20 pm	Promoting Personhood and Perspective: Pediatric Neuropalliative Medicine and the Importance of Prognostic Awareness  Lauren Treat, MD  Pediatric Neurologist and Palliative Medicine Physician, Children's Hospital Colorado				
12:25 – 1:10 pm	Genetics and Hearing Loss: Pack your Bag, Find your Path, Start the Journey  Amanda Schaefer, MS, LGC  Genetic Counselor, University of Iowa Hospitals & Clinics				
1:10 pm – 1:55 pm	45-minute Break (Lunch & Exhibitor Networking)				

1:10 pm – 1:55 pm	45-minute Break (Lunch & Exhibitor Networking)
Emotional Perspec	tives of Genetics
1:55 – 2:40 pm	Trauma Informed Care in the Genetics Clinic  Amy Gaviglio, MS, CGC  Genetic Counselor / Consultant, Connetics Consulting  Kelsey Sala-Hamrick, PhD  Senior Research Scientist, Michigan Public Health Institute  Jessica Scott Schwoerer, MD  Associate Professor, Dept. of Pediatrics – Genetics, Medical College of Wisconsin, Children's Wisconsin
2:45 – 3:30 pm	Communicating About a Genetic Diagnosis with Children and Siblings  Amanda Gerard, MS, CGC  Genetic Counselor, Baylor College of Medicine / Texas Children's Hospital  Abbey Guza, LCSW  Licensed Clinical Social Worker, Arcadia Counseling Services — a partner with Integrated TherapyWorks
3:30 – 3:40 pm	10-minute Stretch Break
3:40 – 4:25 pm	Caregiving for Children with Genetic Conditions and Caregiver Workforce Participation  Liza M. Creel, PhD, MPH  Associate Professor, Division of Health Care Policy and Research, University of Colorado  Anschutz Medical Campus
4:25 – 4:30 pm	Closing

## **MSRGN 2023 Genetics Summit: PEAK Performance** October 11-12, 2023 (Online)

\*all times listed are in Central Time

## October 12, 2023

Access to Genetics Care for Underserved Populations				
10:30 – 10:40 am	Welcome & Opening Remarks: Setting the Stage			
10:40 – 11:25 am	Catch-22: Promises, Perils, and Profit from Indigenous Peoples' DNA  Krystal Tsosie, PhD, MPH, MA  Assistant Professor, Arizona State University			
11:25 –11:35 am	10-minute Stretch Break			
11:35 am – 12:20 pm	Creative Strategies to Access Genetic Care Across Genetic Counseling Disciplines  Lauren Westerfield, MS CGC  Assistant Professor, Certified Genetic Counselor, Baylor College of Medicine / Texas Children's Hospital  Emily Magness, MS, CGC  Pediatric Genetic Counselor, Baylor College of Medicine / Texas Children's Hospital			
12:25 – 1:10 pm	Telehealth Policy & Genetics Care Post-Public Health Emergency (PHE)  Mei Wa Kwong, JD  Executive Director, Center for Connected Health Policy			
1:10 pm – 1:55 pm	45-minute Break (Lunch & Exhibitor Networking)			

k	(aryot	types to	o Knoc	kouts (	(Genetic	Testing	& Research	1)
---	--------	----------	--------	---------	----------	---------	------------	----

Karyotypes to Knockouts (Genetic Testing & Research)					
1:55 – 2:40 pm	Creating the Fourth Chapter of Human Genomics  Eric D. Green, MD, PhD  Director, National Human Genome Research Institute, National Institutes of Health				
2:45 – 3:30 pm	The Genetic Architecture of Autism in an East African Cohort  Leah Seyoum-Tesfa, RN, MEd  Founder and Director, Reaching Families Advocacy and Support Group  Maria Chahrour, PhD  Associate Professor, University of Texas Southwestern Medical Center				
3:30 – 3:40 pm	10-minute Stretch Break				
3:40 – 4:25 pm	Data Driven Approaches to Define Rare Disease  Melissa Haendel, PhD  Chief Research Informatics Officer, University of Colorado Anschutz Medical Campus				
4:25 – 4:30 pm	Closing				

